# SDR AU980569

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-33F
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Part number: 258668911AP
- Condition: Faulty
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AUTOPILOT CONTROLLER FAULTY.
